MAUDE Adverse Event Report: COVIDIEN 3010188-020 QC RTS 1/P 10/B 50; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

COVIDIEN 3010188-020 QC RTS 1/P 10/B 50; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number PM20003
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that they received a report of delamination from the field on pm20003.
 
Additional Manufacturer Narrative
The device history records (dhrs) were reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The set was made between november 05th and november 07th, 2019.There were no physical samples received for this complaint.However, a photo of the electrodes was provided, which shows the gel peeled from the center of the electrode.A corrective and preventative action has been initiated to further investigate and address the reported issue.We will continue to trend this issue for future occurrences as part of the complaint review process.

Brand Name
3010188-020 QC RTS 1/P 10/B 50
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
COVIDIEN
2 ludlow parkway
chicopee MA 01022
Manufacturer (Section G)
COVIDIEN
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12470273
Report Number1219103-2021-00339
Device Sequence Number5337692
Product Code MKJ
UDI-Device Identifier00721902195037
UDI-Public00721902195037
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPM20003
Device Catalogue NumberPM20003
Device Lot Number930852
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown